American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 133 found      Go to page: 1 2 3 4 5

[31] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[32] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[33] Thorsten Kleinjung. On polynomial selection for the general number field sieve. Math. Comp. 75 (2006) 2037-2047. MR 2249770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Claus Fieker and Michael E. Pohst. Dependency of units in number fields. Math. Comp. 75 (2006) 1507-1518. MR 2219041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pedro Berrizbeitia. Sharpening ``Primes is in P'' for a large family of numbers. Math. Comp. 74 (2005) 2043-2059. MR 2164112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mark Bauer, Edlyn Teske and Annegret Weng. Point counting on Picard curves in large characteristic. Math. Comp. 74 (2005) 1983-2005. MR 2164107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Johannes Buchmann and Arthur Schmidt. Computing the structure of a finite abelian group. Math. Comp. 74 (2005) 2017-2026. MR 2164109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos. The twenty-fourth Fermat number is composite. Math. Comp. 72 (2003) 1555-1572. MR 1972753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] David Applegate and Jeffrey C. Lagarias. Lower bounds for the total stopping time of $3x + 1$ iterates. Math. Comp. 72 (2003) 1035-1049. MR 1954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Shuhong Gao and Alan G. B. Lauder. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002) 1663-1676. MR 1933049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. Paszkiewicz and A. Schinzel. Numerical calculation of the density of prime numbers with a given least primitive root. Math. Comp. 71 (2002) 1781-1797. MR 1933055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 133 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia